MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ (WITH LIDOCAINE) 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ (WITH LIDOCAINE) 1.2 ML
Model Number PN40083
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 09/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Adverse event information: based on the initial information provided by the clinic, the patient was injected with revanesse versa+ (with lidocaine) 1.2 ml pn40083, lot number 22l122 on (b)(6) 2023 with 1.0ml of versa on the lips.The patient started to experience unilateral lip swelling, 15 days post injection.Prior to treatment blt cream was used.The clinic informed the manufacturer, that the patient was given doxycyclene 100mg bid for a week and the swelling had not resolved, so the patient was brought back to the clinic was given a vial of hylenex to dissolve the filler.Follow up communications with clinic: following receipt of initial report, manufacturer has reached out to the clinic for addition information pertaining to the reported adverse incident.This information is required for prollenium's medical director to make a suitable medical assessment of the case presented.

Brand Name
REVANESSE VERSA+ (WITH LIDOCAINE) 1.2 ML
Common Device Name
REVANESSE VERSA+ (WITH LIDOCAINE) 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway north
aurora, on L4G4C 3
CA  L4G4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC
138 industrial parkway north
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway north
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key18012126
Report Number3004423487-2023-00039
Device Sequence Number20661592
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician Assistant
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2024
Device Model NumberPN40083
Device Lot Number22L122
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Initial Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient RaceWhite